# SDR DALA2019081624818

- Difficulty date: August 11, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 105,609 hours, 15,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IARE INOPERATIVE AT ROW 22FG- 41FG. REMOVED AND REPLACED BATTERY AND POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
